# SDR SWAA2025082607221

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 35,550 hours, 17,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE LT OTBD AFT FLAP, INBD SIDE, SKIN DELAMINATION ON LOWER SKIN.   REMOVED DAMAGE, FABRICATED REPAIR IAW SRM 57-53-01-2R-14, & SRM 51-70-10-2R-4, REPAIR 4,    REMOVED OTBD AFT FLAP IB SEAL IAW CMM 57-53-08.   INSTALLED REPAIR  & BAGGED AND COOKED IAW SRM 51-70-10-2R-4-REPAIR 4.   PERMANENT REPAIR ACCOMPLISHED, TAP TEST ACCOMPLISHED.  NO DELAMINATION FOUND. SEALED; PRIMED & PAINTED REPAIR AREA IAW SRM SRM 51-70-10-2R-4-REPAIR 4, SRM 51-70-10-2R-0, & CMM 57-53-08.  REINSTALLED INBD SEAL IAW CMM 57-53-08.  ACCOMPLISHED TAP TEST IAW NDT MANUAL PART1 51-05-01. NO DEFECTS NOTED.  INSPECTED REPAIR PER SRM SRM 51-70-10-2R-4-REPAIR 4, SRM 51-70-10-2R-0, & CMM 57-53-08.
